Advances in Dynamical Systems and Applications (ADSA)

Volume 9, Number 2 (2014)

 

 

CONTENTS

 

Preface
pp.125-132
Sandra Pinelas and Michel Chipot

Fixed Points and Exponential Stability for Stochastic Partial Integro-Differential Equations with Delays
pp. 133–147
Tom´as Caraballo, Mamadou Abdoul Diop and Ahmet Seyni Ndoye

Structure of the Fractional Lyapunov Spectrum for Linear Fractional Differential Equations
pp. 149–159
Nguyen Dinh Cong, Doan Thai Son and Hoang The Tuan

Existence of Regulated Solutions for Nonlinear Integral Equations in Banach Spaces on Time Scales
pp. 161–165
Berenice Camargo Damasceno, Luciano Barbanti and Camila Aversa Martins

Stability Analysis of Models Simulating Global Processes in the Biosphere
pp. 167–177
Irada A. Dzhalladova

Noether’s Theorem with Momentum and Energy Terms for Cresson’s Quantum Variational Problems
pp. 179–189
Gast˜ao S. F. Frederico and Delfim F. M. Torres

On the Estimation of Solutions of Nonlinear Difference Equations
pp. 191–197
Alina Gleska

Control in Systems of Delay Hyperbolic Equations
pp. 199–211
Oleksandra Kukharenko

Blow-up and Decay Bounds in Hamilton–Jacobi-type Problems
pp. 213–219
Monica Marras and Stella Vernier-Piro

Multiplicity in Nonlinear Boundary Value Problems for Ordinary Differential Equations
pp. 221–226
Felix Sadyrbaev

Elliptic Problems for Pseudo Differential Equations in a Polyhedral Cone
pp. 227–237
Vladimir B. Vasilyev

Perturbation Method for a Class of Singularly Perturbed Systems
pp. 239–248
Tahia Zerizer

 

 

 [UP]  
 

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact